Alert archive / New Mexico / Tornado Warnings in 2023
Tornado Warning 20, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Oct 2, 2023, 4:32 PM MDT for Colfax County, Union County, New Mexico. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2023, 4:32 PM MDT (22:32 UTC)
- Expired
- Oct 2, 2023, 4:48 PM MDT
- In force
- 16 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Colfax County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 211 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 1:03 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1051 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
195
WFUS55 KABQ 022232
TORABQ
NMC007-059-022315-
/O.NEW.KABQ.TO.W.0020.231002T2232Z-231002T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
432 PM MDT Mon Oct 2 2023
The National Weather Service in Albuquerque has issued a
* Tornado Warning for...
West central Union County in northeastern New Mexico...
East central Colfax County in northeastern New Mexico...
* Until 515 PM MDT.
* At 431 PM MDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northwest of Farley, or 25 miles east of
Springer, moving northeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
west central Union and east central Colfax Counties.
This includes Highway 64 between Mile Markers 379 and 381.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3635 10413 3645 10425 3677 10393 3657 10371
TIME...MOT...LOC 2231Z 228DEG 20KT 3645 10414
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
441 follow-up statement
737
WWUS55 KABQ 022248
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
448 PM MDT Mon Oct 2 2023
NMC007-059-022258-
/O.CAN.KABQ.TO.W.0020.000000T0000Z-231002T2315Z/
Union-Colfax-
448 PM MDT Mon Oct 2 2023
...THE TORNADO WARNING FOR WEST CENTRAL UNION AND EAST CENTRAL COLFAX
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However, small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
northeastern New Mexico.
LAT...LON 3635 10413 3645 10425 3677 10393 3657 10371
TIME...MOT...LOC 2242Z 228DEG 20KT 3651 10405
$$
44What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Oct 2, 2:57 PM MDT, 1 hour 35 minutes earlier.
Area forecast discussion, Oct 2, 2:57 PM MDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 257 PM MDT Mon Oct 2 2023 ...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER... .SYNOPSIS... Issued at 254 PM MDT Mon Oct 2 2023 The threat of severe thunderstorms and flash flooding will continue in central and eastern New Mexico through the evening hours. A cold front will cross the state overnight and drop temperatures to a few degrees below seasonal averages. Seasonal temperatures and mostly dry weather will prevail through the weekend although a few showers and storms are possible in southern New Mexico each afternoon. && .SHORT TERM... (This evening through Tuesday night) Issued at 254 PM MDT Mon Oct 2 2023 There is an ongoing threat of severe weather across eastern NM stretching westward to the central mountain chain and into the Rio Grande Valley. A severe thunderstorm watch is in effect for counties along and east of the central mountain chain for this afternoon to at least 8pm MDT. Ground based observations show a juicy boundary layer across eastern NM up to the eastern slopes of the central mountain chain where Td's are in the low to mid 60s. This is thanks to southeasterly return flow pushing Gulf moisture into the region. This moisture does stretch into the Rio Grande Valley where 40s to 50s dewpoints are being observed. All of this low level moisture underlays an approaching SW-NE oriented jetmax pushing over AZ/NM in association with a 554dm H5 closed low centered near Salt Lake City, UT. All told, the abundant moisture is supporting 2000 - 3500 J/kg SBCAPE (1000-2000 J/KG MLCAPE) and 30-50kt bulk shear. Much of the shear across western NM will be unidirectional, with a directional shear component across the eastern plains. This supports a few supercellular thunderstorms developing this afternoon, and tornado or two cannot be ruled out over eastern NM. HiRes CAMS support discrete cells capable of severe hail and winds evolving and congealing into clusters or lines across eastern NM late this afternoon and evening. Meanwhile, scattered convection ongoing along and west of the Rio Grande Valley will steadily advance eastward into the Rio Grande Valley this afternoon. Given dry air intrusion and overall less surface moisture to work with, these storms will be less capable of severe weather, but cannot rule out strong erratic wind gusts. This activity will clear out first this evening near the 6pm hour. Convection over eastern NM will last the longest, not entirely clearing out into TX until past 9pm. And finally, given yesterday's relatively heavy rainfall and today's repeated rounds of thunderstorms, there is a flash flood risk across the Hermit's Peak/Calf Canyon burn scar. A flood watch is out for this threat into this evening. The aforementioned closed low will open with a secondary shortwave trough rounding into western NM tonight. A Pacific cold front will accompany this feature bringing in cooler and drier air into western NM to the Rio Grande Valley tonight. This airmass will struggle to reach east of the central mountain chain, leaving the abundant low level moisture in place. Another round of low clouds across the eastern plains looks likely for Tuesday morning. Light to breezy southwest to westerly winds will push this drier air into the eastern plains by Tuesday afternoon, beginning a pleasant stretch of dry Fall weather heading into the long term period. && .LONG TERM... (Wednesday through Sunday) Issued at 254 PM MDT Mon Oct 2 2023 A weak, positively tilted trough will cross the state on Wednesday. The airmass in place should be too dry for precipitation, but a slight increase of winds is possible as it moves through. A backdoor front will move southwestward in the wake of the wave and the convergence along the east slopes of the Sangre de Cristo mountains could generate a few showers there around Wednesday evening. Dry, westerly flow will allow the seasonal temperatures and mostly dry weather to continue into the late week timeframe. Another, stronger, backdoor cold front will push down the eastern plains Friday night. PWATs of 0.75" to 1" could be enough to generate some showers and storms in the high terrain of southern NM Friday afternoon and evening. Very weak flow could allow the front to push all the way through the Continental Divide and increase moisture in its wake. Breezy east canyon winds could impact the Albuquerque metro area with its passage. Ensemble guidance is in good agreement that ridging will persist over The Great Basin this weekend. Sufficient moisture looks to remain under the ridge for isolated showers and storms in the high terrain of western and southern NM. && .AVIATION... (18Z TAFS) Issued at 1140 AM MDT Mon Oct 2 2023 Low cigs with patchy MVFR/IFR remains across parts of the eastern plains this hour, steadily clearing out. Convective activity with shra and ts are developing along and west of the the Rio Grande Valley at the same time. Thunderstorm activity will become more focused along and east of the Rio Grande Valley as we head into the afternoon however. Storm motions will be very fast to the N/NNE at 35 to 45 mph with gusty winds and brief and localized MVFR conditions accompany these cells. Some of these storms could become severe producing gusts surpassing 50kts and hail in isolated spots this afternoon across eastern NM. Strong gusts out of the S/SSW have also begun and are expected to peak 35 to 45 knots across western and central NM. Prevailing winds across the eastern plains will be slightly less in strength and more S/SSE. Winds turn swly to wly behind a cold front pushing in from AZ this evening and tonight. Low-level Gulf moisture will remain entrenched across the eastern plains tonight allowing for another round of LIFR/IFR cigs to develop tonight into Tuesday morning. && .FIRE WEATHER... Issued at 254 PM MDT Mon Oct 2 2023 Severe weather with strong wind gusts and large hail with pockets of locally heavy rainfall is the rule today. The severe weather threat focuses across the eastern plains zones this afternoon and evening. Peak gusts of 35 to 45 mph from prevailing winds will be common today, with stronger gusts reaching to 50+ kts possible from severe storms across the eastern plains. A cold front will bring a westerly wind shift into western NM, accompanied by drier air pushing to the Rio Grande Valley. Gulf moisture will linger across eastern NM until Tuesday afternoon. The drier westerly winds push through eastern NM thereafter. No fire weather concerns Wednesday and Thursday with weak winds and dry weather. A backdoor cold front is favored to bring a northerly to easterly wind shift and higher moisture into eastern NM by Friday. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 42 67 39 69 / 20 0 0 0 Dulce........................... 35 64 27 68 / 60 10 0 0 Cuba............................ 39 63 36 66 / 40 0 0 0 Gallup.......................... 35 68 31 70 / 0 0 0 0 El Morro........................ 34 65 33 68 / 5 0 0 0 Grants.......................... 35 69 31 71 / 5 0 0 0 Quemado......................... 36 68 35 70 / 0 0 0 0 Magdalena....................... 43 73 41 71 / 5 0 0 0 Datil........................... 37 69 39 69 / 0 0 0 0 Reserve......................... 38 73 35 76 / 0 0 0 0 Glenwood........................ 47 77 47 80 / 0 0 0 0 Chama........................... 34 58 30 62 / 70 10 0 0 Los Alamos...................... 44 63 44 66 / 60 0 0 0 Pecos........................... 43 64 42 67 / 80 0 0 0 Cerro/Questa.................... 35 63 26 65 / 90 5 0 0 Red River....................... 34 58 27 61 / 100 5 0 0 Angel Fire...................... 35 58 23 60 / 100 0 0 0 Taos............................ 41 65 33 67 / 90 5 0 0 Mora............................ 40 64 36 64 / 90 0 0 0 Espanola........................ 46 71 39 74 / 70 0 0 0 Santa Fe........................ 45 65 44 67 / 70 0 0 0 Santa Fe Airport................ 44 68 41 70 / 60 0 0 0 Albuquerque Foothills........... 49 72 49 75 / 30 0 0 0 Albuquerque Heights............. 49 73 46 76 / 20 0 0 0 Albuquerque Valley.............. 49 75 46 77 / 20 0 0 0 Albuquerque West Mesa........... 50 73 48 76 / 20 0 0 0 Belen........................... 48 76 42 78 / 10 0 0 0 Bernalillo...................... 49 74 44 77 / 30 0 0 0 Bosque Farms.................... 48 75 41 77 / 20 0 0 0 Corrales........................ 50 74 45 77 / 30 0 0 0 Los Lunas....................... 49 75 43 77 / 20 0 0 0 Placitas........................ 48 69 46 73 / 40 0 0 0 Rio Rancho...................... 49 73 46 76 / 30 0 0 0 Socorro......................... 50 79 46 79 / 5 0 0 0 Sandia Park/Cedar Crest......... 45 64 44 67 / 40 0 0 0 Tijeras......................... 45 67 44 71 / 40 0 0 0 Edgewood........................ 43 68 39 71 / 50 0 0 0 Moriarty/Estancia............... 42 70 35 73 / 40 0 0 0 Clines Corners.................. 43 68 39 70 / 60 0 0 0 Mountainair..................... 45 69 40 72 / 20 0 0 0 Gran Quivira.................... 46 71 41 73 / 20 0 0 0 Carrizozo....................... 53 76 50 77 / 20 0 0 5 Ruidoso......................... 50 69 46 71 / 20 0 0 10 Capulin......................... 49 66 39 63 / 70 5 0 0 Raton........................... 47 70 39 67 / 80 5 0 0 Springer........................ 49 71 39 69 / 80 0 0 0 Las Vegas....................... 45 68 40 69 / 90 0 0 0 Clayton......................... 55 74 48 68 / 80 10 0 0 Roy............................. 52 71 44 69 / 90 5 0 0 Conchas......................... 58 76 45 74 / 80 5 0 5 Santa Rosa...................... 55 74 44 71 / 80 0 0 5 Tucumcari....................... 58 79 46 74 / 80 5 0 10 Clovis.......................... 59 80 53 76 / 80 10 10 30 Portales........................ 61 82 54 78 / 80 10 10 30 Fort Sumner..................... 60 79 49 77 / 70 5 0 10 Roswell......................... 63 89 59 87 / 60 5 5 20 Picacho......................... 53 80 49 79 / 50 0 0 10 Elk............................. 51 77 48 79 / 50 0 0 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for NMZ214-215. && SHORT TERM...24 LONG TERM....16 AVIATION...24
In the hours before
Special weather statement, Oct 2, 3:01 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
301 PM MDT Mon Oct 2 2023
NMZ236-238-022130-
Chaves County Plains-Roosevelt County-
301 PM MDT Mon Oct 2 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ROOSEVELT AND
NORTHEASTERN CHAVES COUNTIES THROUGH 330 PM MDT...
At 301 PM MDT, Doppler radar was tracking a strong thunderstorm near
Kenna, or 37 miles southwest of Portales, moving north at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Elida and Kenna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern and east central New Mexico.
&&
LAT...LON 3369 10371 3373 10392 3402 10391 3397 10359
TIME...MOT...LOC 2101Z 190DEG 14KT 3379 10380
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
44Special weather statement, Oct 2, 3:05 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
305 PM MDT Mon Oct 2 2023
NMZ238-022130-
Chaves County Plains-
305 PM MDT Mon Oct 2 2023
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL CHAVES COUNTY
THROUGH 330 PM MDT...
At 304 PM MDT, Doppler radar was tracking a severe thunderstorm near
Maljamar, or 30 miles west of Lovington, moving northeast at 25 mph.
This storm will send strong winds northward over southeast Chaves
County, as well as some hail and heavy rain.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central Chaves
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern New Mexico.
&&
LAT...LON 3309 10377 3303 10376 3296 10377 3297 10396
TIME...MOT...LOC 2104Z 241DEG 21KT 3285 10386
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
44Local storm report, Oct 2, 3:17 PM MDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
317 PM MDT Mon Oct 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM Hail 2 E San Antonio 35.63N 105.20W
10/02/2023 E1.00 inch San Miguel NM Public
Copious amounts of nickel to quarter sized
hail required NMDOT snow plows to be
dispatched along Interstate 25.
&&
BTSLocal storm report, Oct 2, 3:45 PM MDT, 47 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Albuquerque NM
345 PM MDT Mon Oct 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM Tornado 1 NNW Sapello 35.79N 105.26W
10/01/2023 San Miguel NM Emergency Mngr
CORRECTION TO PREVIOUS TORNADO LSR - In
coordination with San Miguel Co EM a damage
assessment found damage to a roof of one
house, overturned chicken coop, and power
poles downed between Escondido Lane and
Wyatt Dr intersecting county road A1. Roof
damage to the home was consistent with EF-0
damage indicator with 85 mph winds. Tornado
path length 2 miles and 50 yards wide.
&&
OVERPECKSpecial weather statement, Oct 2, 3:54 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
354 PM MDT Mon Oct 2 2023
NMZ234>236-022230-
Roosevelt County-Curry County-Quay County-
354 PM MDT Mon Oct 2 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ROOSEVELT...
SOUTHWESTERN QUAY AND SOUTHWESTERN CURRY COUNTIES THROUGH 430 PM
MDT...
At 354 PM MDT, Doppler radar was tracking a strong thunderstorm near
Melrose, or 27 miles east of Fort Sumner, moving north at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Melrose, Ragland, Mcalister, and Forrest.
This includes Highway 60 between Mile Markers 351 and 365.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central New Mexico.
&&
LAT...LON 3435 10361 3437 10385 3491 10389 3489 10346
TIME...MOT...LOC 2154Z 181DEG 44KT 3445 10374
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
44Special weather statement, Oct 2, 3:56 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
356 PM MDT Mon Oct 2 2023
NMZ228-229-022230-
Far Northeast Highlands-Northeast Highlands-
356 PM MDT Mon Oct 2 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL SAN MIGUEL AND
SOUTHEASTERN MORA COUNTIES THROUGH 430 PM MDT...
At 356 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Watrous, or 17 miles east of Las Vegas, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Valmora and Shoemaker.
This includes the following highways...
Interstate 25 near Mile Marker 373.
State Road 104 between Mile Markers 10 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
northeastern New Mexico.
&&
LAT...LON 3550 10485 3558 10504 3587 10490 3576 10460
TIME...MOT...LOC 2156Z 206DEG 18KT 3561 10491
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
44The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 6:40 PM MDT | Special Weather Statement | ABQ | Curry | 35 min |
| Oct 1, 6:54 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 54 min |
| Oct 1, 9:12 PM MDT | Special Weather Statement | ABQ | Chaves | 33 min |
| Oct 1, 9:19 PM MDT | Special Weather Statement | ABQ | Chaves | 26 min |
| Oct 1, 9:43 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| Oct 1, 9:48 PM MDT | Special Weather Statement | ABQ | Chaves | 27 min |
| Oct 2, 12:59 AM MDT | Flash Flood Warning | ABQ | Mora, San Miguel | 3 hr |
| Oct 2, 10:56 AM MDT | Areal Flood Warning | ABQ | Chaves | 9 hr |
| Oct 2, 11:39 AM MDT | Special Weather Statement | ABQ | Harding | 36 min |
| Oct 2, 12:38 PM MDT | Special Weather Statement | ABQ | Santa Fe | 37 min |
| Oct 2, 12:40 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Oct 2, 1:06 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 39 min |
| Oct 2, 1:14 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Oct 2, 1:23 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 52 min |
| Oct 2, 1:44 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 61 min |
| Oct 2, 2:02 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Oct 2, 2:08 PM MDT | Special Weather Statement | ABQ | Chaves | 37 min |
| Oct 2, 2:11 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 31 min |
| Oct 2, 2:19 PM MDT | Special Weather Statement | ABQ | San Miguel | 26 min |
| Oct 2, 2:39 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 3 hr |
| Oct 2, 2:45 PM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| Oct 2, 2:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 54 min |
| Oct 2, 2:56 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| Oct 2, 2:58 PM MDT | Special Weather Statement | ABQ | San Miguel | 32 min |
| Oct 2, 3:01 PM MDT | Special Weather Statement | ABQ | Roosevelt | 29 min |
| Oct 2, 3:05 PM MDT | Special Weather Statement | ABQ | Lea | 25 min |
| Oct 2, 3:11 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, Roosevelt | 28 min |
| Oct 2, 3:14 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 61 min |
| Oct 2, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Oct 2, 3:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora, Union | 54 min |
| Oct 2, 3:54 PM MDT | Special Weather Statement | ABQ | Curry | 36 min |
| Oct 2, 3:56 PM MDT | Special Weather Statement | ABQ | San Miguel | 34 min |
| Oct 2, 4:07 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 53 min |
| Oct 2, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 68 min |
| Oct 2, 4:52 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 3 hr |
| Oct 2, 4:52 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora, Union | 53 min |
| Oct 2, 4:57 PM MDT | Special Weather Statement | ABQ | Quay | 33 min |
| Oct 2, 4:59 PM MDT | Special Weather Statement | ABQ | Roosevelt | 31 min |
| Oct 2, 5:10 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 28 min |
| Oct 2, 5:20 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 21 min |
| Oct 2, 5:24 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 43 min |
| Oct 2, 5:32 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 28 min |
| Oct 2, 5:46 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 37 min |
| Oct 2, 5:50 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Oct 2, 5:53 PM MDT | Special Weather Statement | ABQ | Harding | 37 min |
| Oct 2, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 62 min |
Nearby
Tornado Warnings in New Mexico, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.